Advertisement

Mathematical Notes

, Volume 104, Issue 5–6, pp 799–809 | Cite as

Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space

  • O. V. BesovEmail author
Article
  • 6 Downloads

Abstract

An embedding theorem of weighted spaces of functions of positive smoothness defined on irregular domains of n-dimensional Euclidean space in weighted Lebesgue spaces is established. The theorem is formulated depending on geometric parameters of the domain of functions.

Keywords

embedding theorem weighted spaces of functions of positive smoothness irregular domain Lebesgue spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. V. Besov, “Embedding of Sobolev spaces and properties of the domain,” Mat. Zametki 96 (3), 343–349 (2014) [Math. Notes 96 (3), 326–331 (2014)].MathSciNetCrossRefGoogle Scholar
  2. 2.
    O. V. Besov, “Embedding of a weighted Sobolev space and properties of the domain,” in Trudy Mat. Inst. Steklova, Vol. 289: Selected Issues of Mathematics and Mechanics (MAIK Nauka/Interperiodika, Moscow, 2015), pp. 107–114 [Proc. Steklov Inst.Math. 289, 96–103 (2015)].Google Scholar
  3. 3.
    O. V. Besov, “Spaces of functions of positive smoothness on irregular domains,” Dokl. Akad. Nauk SSSR 466 (2), 133–136 (2016) [Dokl.Math. 93 (1), 13–15 (2016)].MathSciNetzbMATHGoogle Scholar
  4. 4.
    O. V. Besov, “Spaces of functions of positive smoothness on irregular domains,” in Trudy Mat. Inst. Steklova, Vol. 293: Function Spaces, Approximation Theory, and Related Problems of Mathematical Analysis (MAIK Nauka/Interperiodika, Moscow, 2016), pp. 62–72 [Proc. Steklov Inst. Math. 293, 56–66 (2016)].Google Scholar
  5. 5.
    O. V. Besov, “Embeddings of spaces of functions of positive smoothness on irregular domains in Lebesgue spaces,” Mat. Zametki 103 (3), 336–345 (2018) [Math. Notes 103 (3), 348–356 (2018)].MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    D. A. Labutin, “Embedding of Sobolev spaces on Hölder domains,” in Trudy Mat. Inst. Steklova, Vol. 227: Investigations in the Theory of Differentiable Functions of Many Variables and Its Applications. Part 18 (Nauka,MAIK Nauka/Interperiodika, Moscow, 1999), pp. 170–179 [Proc. Steklov Inst.Math. 227, 163–172 (1999)].Google Scholar
  7. 7.
    T. Kilpeläinen and J. Malý, “Sobolev inequalities on sets with irregular boundaries,” Z. Anal. Anwend. 19 (2), 369–380 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    O. V. Besov, “Sobolev’s embedding theorem for a domain with irregular boundary,” Mat. Sb. 192 (3), 3–26 (2001) [Sb.Math. 192 (3), 323–346 (2001)].MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    O. V. Besov, V. P. Il’in. and S. M. Nikol’skii, Integral Representations of Functions and Embedding Theorems (Nauka, Moscow, 1996) [in Russian].zbMATHGoogle Scholar
  10. 10.
    O. V. Besov, “Spaces of functions of fractional smoothness on an irregular domain,” Mat. Zametki 74 (2), 163–183 (2003) [Math. Notes 74 (2), 157–176 (2003)].MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    O. V. Besov, “Function spaces of Lizorkin–Triebel type on an irregular domain,” in Trudy Mat. Inst. Steklova, Vol. 260: Function Theory and Nonlinear Partial Differential Equations (MAIK Nauka/Interperiodika, Moscow, 2008), pp. 32–43 [Proc. Steklov Inst.Math. 260, 25–36 (2008)].Google Scholar
  12. 12.
    I. Genebashvili, A. Gogatishvili, V. Kokilashvili, and M. Krbec, Weight Theory for Integral Transforms on Spaces of Homogeneous Type, in Pitman Monogr. Surveys Pure Appl. Math. (Longman, Harlow, 1998), Vol.92.Google Scholar
  13. 13.
    E. M. Stein and G. Weiss, “An extension a theorem of Marcinkiewicz and some of its applications,” J. Math. Mech. 8 (2), 263–284 (1959).MathSciNetzbMATHGoogle Scholar
  14. 14.
    O. V. Besov, “Embeddings for weighted spaces of functions of positive smoothness on irregular domains into Lebesgue spaces,” Dokl. Akad. Nauk SSSR 480 (3), 265–269 (2018) [Dokl.Math. 97 (3), 236–239 (2018)].MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations